# SDR HALA0700281

- Difficulty date: July 6, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,977 hours, 29,112 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER INBD CREW, F/A REPORTS METAL STICKING UP ON NR 2 ENGINE.  FOUND OUTBD FAN COWL TOP FWD CORNER DAMAGE APPROX 1-1/2" BY 1/2" AND FWD OUTBD.  ON PYLON EXTENSION LIFTED APPROX 4" (APPROX 1/2" LIFTED UP).  ACCOMPLISHED HAL-M105 FILE #597063 AND 597064.  CONDITION AND SECURITY CK OK.
